On the Blog

Straight Talks with Wray Whyte…

People are confused when their estrogen symptoms get worst specially when using progesterone for the 1st time or increasing the cream dosage. They blame the Progesterone!! They don’t realise that the cream stimulates the estrogen receptors so they reduce the cream and it is contradictory! The symptoms will become less and they feel better, but they still have the adverse symptoms that they started with …  It’s not progesterone causing those symptoms it’s too much estrogen!

Still have Questions about Bio-Identical Progesterone Therapy? => click here and Grab your Free Videos Series with the Expert

Transcript of the interview

Vero Laos: Wray, let’s go back a little bit in time. So, you discovered that you had this progesterone deficiency 15 years ago. So, until now, until today, are you still using the cream, have you decreased the usage of the cream, when do you actually know that you need the cream?

Wray Whyte:  The symptom that comes back the quickest for me, I become emotionally sensitive and I am tearful. So, I know I’ve not been putting on enough. I think I also mentioned in the past that I am sometime a bit vague about putting it on. So, I’ll be in a hurry, I’ll squeeze out some, rub it all over and maybe I do this for a few days. And then I realized, because of my emotions that I actually haven’t been putting as much as I should and then I will increase the amount. But then also, if I find I need it, I will do that two week sort of stint, where I put two teaspoons a day on.

And, I find it does take two weeks before the symptoms reduce. It so much depends on the person because a friend of mine, she experimented because she heard I’ve done this and she found her hot flushes suddenly came back but it went quite quickly. But she didn’t have the emotional instability or the irritability and tiredness that I get. But, I think she’s got less fat cells than I have, so she makes less estrogen than me because that was one thing I wanted to point out which so many people aren’t aware of.

They think that when they get to menopause, their estrogen drops and that’s it. It’s not true. We make estrogen until the day we die in our fat cells. The estrogen is called Estrone and it’s just as potent as Estradiol, the estrogen we make pre-menopause in our ovaries. Estradiol should be low in menopause. But whenever a woman goes to have a test, they would only test Estradiol, whether she’s pre or postmenopausal and this is wrong. They will say your estrogen is low, you must take more, so they give Estradiol but they do not seem to know that menopausal women are still making it in their fat cells, so do men.

Men make Estrone as well and as they get older, their estrogen level increases and testosterone and progesterone decreases in them. This is another reason why they get these symptoms. So, it’s important to realize, we still make estrogen until we die or we do not make progesterone in the quantities we did in our premenopausal years, we make very little and it’s mostly to do with brain nerves, that sort of function, rather than reproductive. So, it is important to realize that.

Vero Laos: In regards to using the cream, so there can be a reactivation of the estrogen dominant symptoms and so that can be a bit confusing. Is it just we are going through a phase of detox where our estrogen receptors are being activated and the symptoms come up or, and we’ve got to wait for the progesterone cream we are taking to really take effect or do we need to increase the cream? So, it can be a bit confusing.

Wray Whyte: It is!  People do find it confusing because they are starting progesterone for the first time or increasing it because they’ve heard its better and the symptoms become worse. They then blame the progesterone. They don’t know anything about it stimulating estrogen, so they reduce progesterone and it’s paradoxical.

But they find of course that their symptoms become less. So therefore, this reinforces the belief it was the progesterone causing the problem. But then the symptoms come again. So they’re then, they reduce further still and they feel better until they finally sort of barely using progesterone but they still got the adverse symptoms that they started with. It’s not progesterone causing those symptoms. It’s estrogen, estrogen, estrogen, estrogen.

It was really interesting, just the other day, a woman wrote to me in a bit of a panic. She said she’d missed putting on her progesterone for 4 to 5 days. I think she’d gone away or something and left it behind. What would happen and I said, probably that her symptoms come back and she would definitely get estrogen dominance when she started the cream. She said, she wrote back and she said, very interesting because that’s exactly what happened, her hot flushes started getting worse, they got worse when she went back on the progesterone. She persevered, increased the progesterone, hot flushes went and now she’s back down to the level she was using. So, as I said, it can occur even within the hour. You have to sort of just play around with your own dose, your own amount and your own symptoms. It’s impossible for me or anybody to guide somebody through that, impossible.

Vero Laos: Okay!
Stay Tune for more interviews with Wray

What your Doctor may not be telling you! => Grab your Free Videos Series with the Expert

If you enjoyed this blog post follow-us!

Take Control of Your Health & Reverse Estrogen Dominance in Matter of Days!

Grab Your FREE Video Series!

Connect with Us!

Get Your FREE "Expert Video Series"

© 2017 Natural Progesterone Cream- All Rights Reserved